Alert archive / Oklahoma / Tornado Warnings in 2023
Tornado Warning 18, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Jun 18, 2023, 12:40 AM CDT for Mayes County, Rogers County, Oklahoma. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2023, 12:40 AM CDT (05:40 UTC)
- Expired
- Jun 18, 2023, 1:15 AM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Mayes County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 34 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 12:40 AM CDT | TORNADO | 4 Ssw Oologah, OK | An NWS storm survey team has confirmed an EF1 tornado running from SSW of Oologah to ESE of Oologah. Extensive tree and some structural damage was noted. Additional details will be provided at a later time. |
| Jun 18, 12:42 AM CDT | TORNADO | 4 Ssw Oologah, OK | tornado debris signature; time estimated by radar. |
| Jun 18, 1:02 AM CDT | TORNADO | 3 Wsw Chelsea, OK | A tornado uprooted and snapped hardwood trees, and blew down power poles. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 8:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1261 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted.
354
WFUS54 KTSA 180540
TORTSA
OKC097-131-180615-
/O.NEW.KTSA.TO.W.0018.230618T0540Z-230618T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1240 AM CDT Sun Jun 18 2023
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northern Rogers County in northeastern Oklahoma...
Northwestern Mayes County in northeastern Oklahoma...
* Until 115 AM CDT.
* At 1240 AM CDT, a severe thunderstorm capable of producing a
tornado was located 4 miles southwest of Oologah, moving northeast
at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Chelsea... Oologah...
Adair... Foyil...
Bushyhead...
This includes Interstate 44 between mile markers 263 and 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3644 9528 3635 9575 3642 9580 3660 9552
3660 9541
TIME...MOT...LOC 0540Z 247DEG 30KT 3639 9575
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$4 follow-up statements
032
WWUS54 KTSA 180547
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1247 AM CDT Sun Jun 18 2023
OKC097-131-180615-
/O.CON.KTSA.TO.W.0018.000000T0000Z-230618T0615Z/
Rogers OK-Mayes OK-
1247 AM CDT Sun Jun 18 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR NORTHERN
ROGERS AND NORTHWESTERN MAYES COUNTIES...
At 1246 AM CDT, a confirmed tornado was located 4 miles southeast of
Oologah, moving east at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Chelsea... Oologah...
Adair... Foyil...
Bushyhead...
This includes Interstate 44 between mile markers 264 and 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3644 9528 3637 9566 3646 9574 3660 9552
3660 9541
TIME...MOT...LOC 0546Z 254DEG 48KT 3641 9563
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$080
WWUS54 KTSA 180553
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1253 AM CDT Sun Jun 18 2023
OKC097-131-180615-
/O.CON.KTSA.TO.W.0018.000000T0000Z-230618T0615Z/
Rogers OK-Mayes OK-
1253 AM CDT Sun Jun 18 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHEASTERN ROGERS AND NORTHWESTERN MAYES COUNTIES...
At 1253 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Foyil, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Chelsea... Adair...
Foyil... Bushyhead...
This includes Interstate 44 between mile markers 264 and 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3644 9528 3639 9557 3648 9564 3657 9548
3660 9541
TIME...MOT...LOC 0553Z 246DEG 36KT 3644 9554
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$840
WWUS54 KTSA 180600
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
100 AM CDT Sun Jun 18 2023
OKC097-131-180615-
/O.CON.KTSA.TO.W.0018.000000T0000Z-230618T0615Z/
Rogers OK-Mayes OK-
100 AM CDT Sun Jun 18 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
NORTHEASTERN ROGERS AND NORTHWESTERN MAYES COUNTIES...
At 100 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles west of Chelsea, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Chelsea... Bushyhead...
This includes Interstate 44 between mile markers 266 and 269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3646 9530 3643 9551 3652 9557 3657 9548
3660 9541
TIME...MOT...LOC 0600Z 262DEG 40KT 3652 9550
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$389
WWUS54 KTSA 180610
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
110 AM CDT Sun Jun 18 2023
OKC097-131-180620-
/O.EXP.KTSA.TO.W.0018.000000T0000Z-230618T0615Z/
Rogers OK-Mayes OK-
110 AM CDT Sun Jun 18 2023
...THE TORNADO WARNING FOR NORTHEASTERN ROGERS AND NORTHWESTERN MAYES
COUNTIES WILL EXPIRE AT 115 AM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
LAT...LON 3646 9530 3643 9551 3652 9557 3657 9548
3660 9541
TIME...MOT...LOC 0610Z 247DEG 30KT 3655 9541
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 18, 12:11 AM CDT, 29 minutes earlier.
Area forecast discussion, Jun 18, 12:11 AM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1211 AM CDT Sun Jun 18 2023 ...New AVIATION... .SHORT TERM... (The rest of tonight) Issued at 925 PM CDT Sat Jun 17 2023 Bottom line up front...looks like a long and active night for much of the forecast area in terms of severe weather potential. Presently there are two zones of ongoing severe weather that will begin to impact parts of eastern OK within the next few hours. First, an expanding linear complex moving across northwest OK, with a history of 60-80 mph gusts. This will continue to move ESE toward northeast OK and given the thermodynamic environment in place, will sweep through northwest AR late tonight. Second, a cluster of somewhat more discrete convection moving int o south central OK, near region or upper diffluence. This should continue to organize over the next few hours into another complex which will move across southeast OK. Still some question remaining regarding the possible interaction of these two complexes, but recent trends seem to show that the southern one will outpace the northern one enough that both will offer potential for swaths of high-end damaging wind gusts and perhaps hail as well. There does remain potential for embedded low level rotation within these lines of storms as well, as the HRRR has been suggesting some interaction between the NE OK complex and a subtle low level boundary lifting north across eastern OK. These above mentioned storms will exit the CWA around 2-3 AM, but that might not be the end as a consistent signal remains that additional storms could develop late tonight across central/western OK and organize into another complex, which would move across SE OK around 10-12z. Forecast will be updated to raise POPs in the immediate term across far southeast OK, otherwise no substantial changes to the forecast or the overall messaging. && .LONG TERM... (Tomorrow through Saturday) Issued at 228 PM CDT Sat Jun 17 2023 Storms will likely be ongoing Sunday morning, especially across far E OK and NW AR. Severe weather potential will be lower at that time. Most activity will be east of the area after 18z, but will keep lower PoPs between 18z-21z. Upper ridging begins to take shape over much of the central CONUS next week which will result in warmer temperatures. Developing low pressure systems across the PAC NW and SE results in the upper ridge becoming elongated with a more SW-NE orientation. Late in the week, weak upper level disturbances moving across the top of the compressed ridge may offer low chances for showers and storms during that time, but will largely keep a dry forecast beyond Sunday. && .AVIATION... (06Z TAFS) Issued at 1211 AM CDT Sun Jun 18 2023 Pilots will have severe weather to contend with in the near term, then a period of MVFR cigs during the morning, then trending toward VFR by tomorrow afternoon. Major impacts to the Tulsa airports are possible within the next hour. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 85 65 93 69 / 30 0 0 0 FSM 85 67 93 71 / 60 10 0 0 MLC 87 64 94 71 / 40 0 0 10 BVO 85 61 93 65 / 30 0 0 0 FYV 80 62 90 65 / 60 10 0 0 BYV 79 62 88 64 / 70 10 0 0 MKO 84 64 91 70 / 40 0 0 0 MIO 82 63 91 66 / 50 10 0 0 F10 84 64 91 70 / 30 0 0 0 HHW 87 66 92 72 / 40 0 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....23 AVIATION...30
Hazardous weather outlook, Jun 17, 4:59 PM CDT, 7 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 459 PM CDT Sat Jun 17 2023 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 459 PM CDT Sat Jun 17 2023 ...SEVERE THUNDERSTORMS LIKELY THIS EVENING INTO THE OVERNIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After 9 PM. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Western Arkansas. ONSET...After 9 PM. FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Late Evening. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Late Evening. DISCUSSION... Severe thunderstorms will become likely from late this evening into early Sunday morning across much of eastern Oklahoma and western Arkansas. Significant impacts are possible, with damaging winds from 70 to 80 mph and large hail the main threats. Across areas west of Highway 75, very large hail to the size of tennis balls may also occur. A limited tornado threat will exist for parts of eastern Oklahoma, but tornadoes are not the main concern with storms tonight. Two regions for severe thunderstorm development are possible this evening and overnight, with the highest confidence for storms that initiate in western and central Oklahoma prior to moving eastward into the region. Far southeast Oklahoma is a secondary region for development, although confidence is lower. Thunderstorms in both areas would transition eastward into western Arkansas after midnight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential. MONDAY THROUGH FRIDAY...No Hazards. EXTENDED DISCUSSION... Strong to severe thunderstorms should be ongoing Sunday morning across parts of southeast Oklahoma and into western Arkansas, with the threat likely to end by midday Sunday. Damaging winds would be the primary severe weather threat Sunday morning. Largely dry conditions will arrive for the early to middle part of next week, along with seasonably hot and humid conditions. Heat indices will near triple digits during the early part of the work week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 17, 10:40 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Tulsa OK
1040 PM CDT Sat Jun 17 2023
OKZ049-073-180430-
Pittsburg OK-Pushmataha OK-
1040 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of northwestern
Pushmataha and south central Pittsburg Counties through 1130 PM
CDT...
At 1039 PM CDT, Doppler radar indicated a strong thunderstorm 9 miles
southwest of Daisy, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Dunbar... Stanley...
Eubanks...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3460 9581
3476 9560 3465 9547 3450 9535 3430 9578
TIME...MOT...LOC 0339Z 233DEG 30KT 3442 9580
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
69Special weather statement, Jun 17, 10:53 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1053 PM CDT Sat Jun 17 2023
OKZ073-180445-
Pittsburg OK-
1053 PM CDT Sat Jun 17 2023
...A strong thunderstorm will impact portions of southern Pittsburg
County through 1145 PM CDT...
At 1053 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Ashland, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Mcalester... Hartshorne...
Krebs... Kiowa...
Savanna... Alderson...
Ashland... Haywood...
Mcalester Regional Airport... Blanco...
Haileyville... Pittsburg...
Arpelar... Dow...
Bache...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3467 9588 3468 9589 3468 9609 3486 9609
3508 9581 3486 9551 3482 9551 3459 9582
3460 9588
TIME...MOT...LOC 0353Z 233DEG 30KT 3471 9608
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
69Special weather statement, Jun 17, 11:27 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1127 PM CDT Sat Jun 17 2023
OKZ049-075-076-180515-
Latimer OK-Pushmataha OK-Le Flore OK-
1127 PM CDT Sat Jun 17 2023
...Strong thunderstorms will impact portions of northeastern
Pushmataha, southeastern Latimer and Le Flore Counties through 1215
AM CDT...
At 1126 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Talihina to 2 miles south of Octavia. Movement
was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Poteau... Heavener...
Talihina... Wister...
Howe... Bokoshe...
Fanshawe... Albion...
Octavia... Talimena State Park...
Big Cedar... Lake Wister State Park...
Whitesboro... Muse...
Shady Point... Summerfield...
Heavener Runestone Park... Hodgen...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 400 AM CDT for west central Arkansas...and southeastern
Oklahoma.
&&
LAT...LON 3469 9515 3524 9479 3498 9444 3452 9446
3450 9448 3451 9487
TIME...MOT...LOC 0426Z 220DEG 40KT 3477 9505 3450 9469
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
69Local storm report, Jun 17, 11:58 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1158 PM CDT Sat Jun 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM Tstm Wnd Gst Hugo 34.01N 95.51W
06/17/2023 M59 MPH Choctaw OK Mesonet
&&
CASLocal storm report, Jun 18, 12:06 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1206 AM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM Tstm Wnd Gst 3 E Mannford 36.13N 96.30W
06/18/2023 E90 MPH Creek OK Trained Spotter
&&
CASLocal storm report, Jun 18, 12:10 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1210 AM CDT Sun Jun 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM Tstm Wnd Gst Oilton 36.08N 96.58W
06/18/2023 M60 MPH Creek OK Mesonet
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:35 PM CDT | Special Weather Statement | TSA | Choctaw | 25 min |
| Jun 17, 10:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 50 min |
| Jun 17, 10:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| Jun 17, 10:53 PM CDT | Special Weather Statement | TSA | Pittsburg | 52 min |
| Jun 17, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 45 min |
| Jun 17, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 56 min |
| Jun 17, 11:19 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Osage, Pawnee | 56 min |
| Jun 17, 11:27 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Jun 17, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 66 min |
| Jun 17, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 34 min |
| Jun 17, 11:43 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 47 min |
| Jun 17, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 45 min |
| Jun 17, 11:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 44 min |
| Jun 17, 11:52 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 23 min |
| Jun 18, 12:05 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 40 min |
| Jun 18, 12:07 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Rogers, Tulsa, Washington | 53 min |
| Jun 18, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 63 min |
| Jun 18, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 60 min |
| Jun 18, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 43 min |
| Jun 18, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 53 min |
| Jun 18, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 48 min |
| Jun 18, 12:48 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah, Wagoner | 42 min |
| Jun 18, 12:52 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 38 min |
| Jun 18, 12:58 AM CDT | Special Weather Statement | TSA | Nowata | 47 min |
| Jun 18, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Pittsburg | 14 min |
| Jun 18, 1:05 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 55 min |
| Jun 18, 1:09 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 51 min |
| Jun 18, 1:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Ottawa | 61 min |
| Jun 18, 1:16 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 59 min |
| Jun 18, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 50 min |
| Jun 18, 2:00 AM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Jun 18, 2:08 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 26 min |
| Jun 18, 4:49 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 41 min |
| Jun 18, 5:28 AM CDT | Special Weather Statement | TSA | Choctaw | 47 min |
| Jun 18, 5:32 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 43 min |
| Jun 18, 6:10 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Jun 18, 1:29 PM CDT | Heat Advisory | TSA | Creek, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 32 hr |
Nearby
Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.